# SDR CBR2006F00008

- Difficulty date: May 11, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N387BC
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Engine: Pwa PW121
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 2 ENGINE HYDRAULIC CAUTION LIGHT ILLUMINATING.  TIGHTENED AND SECURED CONNECTOR PLUG (SWITCH EDP) AT THE NR 2 SIDE PRESSURE MANIFOLD.  OPS CHECK OK IAW MM.  (K)
